# SDR FDKA200708358

- Difficulty date: August 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N802LR
- Make and model: Dhav DHC8101
- Aircraft serial: 205
- Aircraft time: 36,599 hours, 45,900 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 44281508011
- Part serial: 728
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,619 hours, 10,785 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6205 JFK-PVD (0555 PHX LCL) - PILOT REPORTED THAT THE FLAPS ONLY GO TO 4 DEGREES ON INDICATOR.  MX REPLACED THE FLAP INDICATOR.
